# SDR 96UAL900434

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9052U
- Make and model: Boeing 737222
- Aircraft serial: 19933
- Engine: Pwa JT8D7B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: 1812996
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAPS LOCKED OUT HYDRAULICALLY AT 2.5 DEGREES, NEEDLES WERE MATCHED.  CREW SELECTED ALTERNATE FLAPS TO TRY TO GET TO 15 DEGREES.  ALTERNATE FLAPS CAUSED BOTH NEEDLES TO INCREASE 1 TO 2 DEGREES.  CREW WAS NOT SURE IF FLAPS MOVED OR IF IT WAS A INDICATION PROBLEM.  LANDED WITH FLAPS AT 2 DEGREES.  *S/D*  TRAILING EDGE FLAP POSITION INDICATOR WAS DETERMINED TO BE THE CAUSE OF THE DISCREPANCY.  THE INDICATOR WAS REPLACED AND THE TRAILING EDGE FLAP SYSTEM CHECKED GOOD BOTH HYDRAULICALLY AND ELECTRICALLY.
